# SDR F3LA2011090800668

- Difficulty date: September 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 26,043 hours, 12,672 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD Y RESERVOIR LOW LEVEL DURING FLIGHT. SUBSEQUENT Y SYS FAILURE INDICATIONS. REMOVED AND INSTALLED SERVICEABLE O-RING ON REDUCER ON PTU MANIFOLD. PERFORMED OPS CK AND LEAK CK. NO FAULTS OR LEAKS NOTED. REF AMM 29-13-15 PB 401, PG 5, STEP 4 A (2) (E) AND (F). OPS CHECKED IAW AMM 29-13-00-710-002.
